Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
J. Fluid Mech. (2008), vol. 601, pp. 381406. c 2008 Cambridge University Press doi:10.1017/S0022112008000748 Printed in the United Kingdom
 

Summary: J. Fluid Mech. (2008), vol. 601, pp. 381­406. c 2008 Cambridge University Press
doi:10.1017/S0022112008000748 Printed in the United Kingdom
381
Mode competition in modulated Taylor­Couette
flow
M. AVILA1
, M. J. BELISLE2
, J. M. LOPEZ3
, F. M ARQUES1
AND W. S. SARIC4
1
Departament de F´isica Aplicada, Univ. Polit`ecnica de Catalunya, Barcelona 08034, Spain
2
Department of Mechanical and Aerospace Engineering, Arizona State University, Tempe, AZ 5287,
USA
3
Department of Mathematics and Statistics, Arizona State University, Tempe, AZ 85287, USA
4
Department of Aerospace Engineering, Texas A&M University, College Station, TX 77843, USA
(Received 19 September 2007 and in revised form 23 January 2008)

  

Source: Avila, Marc - Complex Dynamics and Turbulence Group, Max-Planck-Institut für Dynamik und Selbstorganisation, Göttingen
Lopez, John M. - Department of Mathematics and Statistics, Arizona State University
Marques, Francisco - Departament de Física Aplicada, Universitat Politècnica de Catalunya
Texas A&M University, Department of Aerospace Engineering, Flight Research Laboratory

 

Collections: Engineering; Mathematics; Physics